# SDR UIEA2024071700682

- Difficulty date: July 17, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 97,524 hours, 16,398 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 215152
- Part serial: 5145
- Condition: Failed
- Location: Nr 12
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#12 BRAKE FAILED ON LANDING( REPLACED #12 BRAKE ASSY PER AMM 32-41-15. OPS & LEAK CHECK OK )
